Citation: Nectarine. "Palpitations, Headaches, and Neck Aches: An Experience with Unknown Product ('PLUR Molly's Mosquito Caps') (exp94233)". Erowid.org. Jan 24, 2020. erowid.org/exp/94233
||(powder / crystals)
A close friend and I tried 'PLUR Mollys Mosquito Caps' for the first time, last night. I was able to find nearly nothing about them online before purchasing them, and we simply went on the recommendation of the girl who worked at the shop (and the fact that, supposedly, people had been coming back to get more; i.e. 'living'). It seems to me, from online reading, that they are either mephadrone, or a compound very similar.
This is an experience that started out great and turned very, very sour. I have done plenty of drugs in my lifetime, ecstasy, cocaine, and even crystal a couple of times, and I never got so much as a headache doing those. These 'mosquito caps' are the closest I have ever felt to overdosing, or at least overdoing it, and I only took one capsule.
We took the capsules at about 8:30 p.m., and I think they started kicking in about 25 minutes later. For about 25 minutes after that, we felt absolutely great! It felt like ecstasy -- kind of like meth, but I was very conscious. We had a warm, fun, conversation, and paced around the house for a little while until it hit me:
'Ooh. I have a headache.'
'So do I,' said my friend, 'it's actually pretty strong.'
I don't usually get headaches, and I find it odd that the headache hit us both at exactly the same time. It was mostly centered at the top of my head, and it was pretty painful, but not absolutely excruciating. I tried rubbing my neck and scalp to take the pain away, and I tried waiting it out, but the only thing that worked for either of us was walking around. We spent the whole night moving because if we stood still or sat down, we'd get headaches and neck aches. I think the reason for this may be an increase in blood pressure, which leads me to the next terrible side effect we experienced:
Racing, choking heart. I felt like my heart was trying to get out of my chest, and I would experience palpitations if I so much as TALKED. Every word I said was a light, whispered breath because I didn't want to interfere with my heartbeat. And then there was the body temperature increase and sweating.
I got really hot, all of the sudden. I was shocked to notice that I had sweat all over my chest and back and in my hair. I don't usually sweat, even when I run. I got so hot that I went in the freezer and put ice packs under armpits.
I got so hot that I went in the freezer and put ice packs under armpits.
When that didn't work, I stripped off my clothes and went into the dark, 40-degree back yard. It felt absolutely AMAZING, and I don't like the cold. When that wasn't enough, I went upstairs and took a cold bath. After awhile, the sweatiness decreased somewhat, and that gave way to projectile vomiting.
Yup. My friend started puking within the first hour of taking the pills (she is a puker; I'm not). I thought I was safe, but lo' and behold, 30-60 minutes later, I was doing the same thing. It was scary, powerful, unexpected vomit -- the kind where you just slap your hand over your mouth and try to keep it from spilling all over the floor while you run to the bathroom. I vomited until I reached bile. I couldn't eat anything without choking it up -- I couldn't even drink water, which I knew was a problem, since my body was like a furnace.
I ended up pacing the house for about 8 hours, unable to stop because, if I did, my heart would speed up uncontrollable, and I'd suffer a headache -- but I was SO EXHAUSTED. All I wanted to do was rest, after awhile, and I couldn't. I could barely answer anyone who spoke to me because I didn't want to interfere with the beating of my heart, and my voice became this hoarse sigh. I vomited, from time to time. I eventually went to bed with a cup of water which I would take a sip from and slooooooowly take down my throat a drop at a time, like saliva, to fool my body from spitting it up. It knew, well, that it had been poisoned.
I got about an hour and a half of sleep (I had to go to work). It's been about 27 hours since I took that one pill, and I'm still somewhat sped-up
It's been about 27 hours since I took that one pill, and I'm still somewhat sped-up
, tired, and my pupils are somewhat dilated -- but I'm a LOT better than I was, last night. I may feel better after a full-night's sleep, which is what I intend on getting as soon as I finish writing this.
This pill may have been a lot of fun if I had only taken half... or maybe 1/4. It created a great euphoria, at first; it lasted a long time; it didn't have a depressing comedown. It was just TOO MUCH. Completely overwhelming, and, frankly, scary. And, you know, the vomiting and the headache were terrible and unprecedented. There were moments when I wondered whether we should go to the E.R., but I reminded myself to stay calm and that it would pass... it did take a lot longer to pass than I thought it would.
I don't think I'll be trying it again. At least until more is known about it. I'd rather stay with the tried-and-true.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.